# SDR 2005UALA01286

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 37,930 hours, 13,632 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY POWER SUPPLY UNIT FAILED TEST DURING EMERGENCY LIGHT TEST. PSU REPLACED.
